このエントリーをはてなブックマークに追加
ID 33220
フルテキストURL
著者
Nishida, Kenji Department of Mathematical Sciences, Shinshu University
抄録

Martsinkovsky and Strooker [13] recently introduced module theoretic linkage using syzygy and transpose. This generalization brings possibility of much application of linkage, especially, to homological theory of modules. In the present paper, we connect linkage of modules to certain duality of modules. We deal with Gorenstein dimension, Cohen-Macaulay modules over a Gorenstein local ring using linkage and generalize the results to non-commutative algebras.

発行日
2009-01
出版物タイトル
Mathematical Journal of Okayama University
51巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol51/iss1/4